MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA GASTROINTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-2T160
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the nozzle of the gastrointestinal videoscope had foreign material.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the nozzle of the gastrointestinal videoscope had foreign material.Based on the results of the investigation, olympus confirmed the device had foreign material, but the type of material or root cause cannot be identified.A definitive root cause cannot be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA GASTROINTESTINAL VIDEOSCOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24827296
Report Number9610595-2026-28857
Device Sequence Number15749826
Product Code FDS
UDI-Device Identifier04953170066610
UDI-Public04953170066610
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGIF-2T160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown